MAUDE Adverse Event Report: HOLOGIC, INC. OMNI LOCK CERVICAL SEAL; SEAL, CERVICAL, MECHANICAL, UNPOWERED

HOLOGIC, INC. OMNI LOCK CERVICAL SEAL; SEAL, CERVICAL, MECHANICAL, UNPOWERED
Model Number OLK-100
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported and a definitive root cause for the reported event could not be determined.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.Device history record (dhr) review was conducted for the reported identification number.The lot was released meeting all qa specifications.
 
Event or Problem Description
It was reported that on (b)(6) 2020, during a procedure the tip of the omnilok came off and was difficult to remove from the cervix.No patient injury was reported.No impact to the patient.

Brand Name
OMNI LOCK CERVICAL SEAL
Common Device Name
SEAL, CERVICAL, MECHANICAL, UNPOWERED
Manufacturer (Section D)
HOLOGIC, INC.
250 campus drive
marlborough, MA 01752
MDR Report Key11280725
Report Number1222780-2021-00019
Device Sequence Number17176872
Product Code QHZ
UDI-Device Identifier15420045512191
UDI-Public(01)15420045512191(17)221128(10)19L29RF
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K191281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2022
Device Model NumberOLK-100
Device Catalogue NumberOLK-100
Device Lot Number19L29RF
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2020
Initial Report FDA Received Date02/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;